MathSciNet Relay Station
MathSciNet bibliographic data
MR1022520 (91a:58147) 58F19 (14K20 58D27)
Ercolani, N.; Sinha, A. Monopoles and Baker functions. Comm. Math. Phys. 125 (1989), no. 3, 385–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement